I am from Canada. I started having hot flashes almost six years ago and was put on hrt. It stopped the hot flashes, but last spring I had to have a d&c because the hrt caused uterine build up. So I weaned myself off the hrt fear of getting cancer of the uterus next time and the hot flashes came back plus a few more menopausal symptoms i never had in the beginning. Why would I start having these symptoms Now. My estrogen is low obviously, but why would I start having all these now? I'm confused. I am taking promensil for symptoms but does not really help. Promensil is a red clover tablet. Can anyone shed some light in my tunnel. Thanks
I am not sure if you are the same poster as the one above? But I will repeat my recommendation as I am also in Canada and know that you can access this remedy.
I took vitex for 6 month to balance my hormones (which were causing major PMS) and it is also highly recommended for menopausal symptoms. Basically it impacts the glands that create our reproductive hormones so that they create the right amount of each instead of letting estrogen go unchecked or progesterone remain low. I like this herb because it works on the problem at the source instead of treating symptoms.
You will probably feel relief after a couple of weeks; remember with herbs you need to let them build up in your system before they start acting.
In Canada, you will find this at a nutrition store either as vitex, chasteberry, or agnus castus.
I've seen promensil at the store but have not taken it as I'm only 33 and not menopausal. If the active ingredient is red clover, that will certainly help treat some of the symptoms of menopause.
I would suggest adding the vitex to your regimen because it will work at the source of the problem (unbalanced hormones) instead of just minimising symptoms. You could actually take both but I think if you try vitex you may not require the clover at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.